# SDR AALA202404015035

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 96,156 hours, 12,017 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Stuck
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT CREW BUNK DOOR WON'T OPEN. MAINTENANCE FOUND RELEASE MECHANISM STUCK. REPOSITIONED HANDLE RELEASE HOOK BACK TO NORMAL IAW AMM 25-29-01.
